MathSciNet Relay Station
MathSciNet bibliographic data
MR3017961 60D05 (60F05 60G55)
Schulte, Matthias A central limit theorem for the Poisson-Voronoi approximation. Adv. in Appl. Math. 49 (2012), no. 3-5, 285–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement